# SDR UIEA2011100300549

- Difficulty date: September 19, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,246 hours, 14,640 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Part number: 417U30813241
- Part serial: SB74735A2098
- Condition: Failed
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR NR 5 OVERHEAD CREW REST FWD UPPER BUNK OXYGEN MODULE DROP TEST FAILED.  OXYGEN MODULE REPLACED AND DROP TESTED NORMAL IAW AMM 35-21-36 AND 35-21-00.
